# SDR A6WA200840368

- Difficulty date: April 21, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 12,094 hours, 11,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON WEB STRUCTURE FS 280 RBL 9.   REPAIRED IAW REO 601R-53-11-171 REV D.  (S)
